T Nation

Pinned on First Day of Test Crash Because Sick/Vomit


Hi guys,

LONG cycle - 6 months.

Month 1,2 - Test P 400mg/wk. HCG 250ui/wk. Aromasin 25mg/day
Month 3,4, - Test E 250mg/wk. Aromasin 25mg/day.
Month 5 - Test P 400mg/wk HCG 250ui/wk Aromasin 40mg/day
Month 6 - Test P 120mg/wk HCG 250ui/wk Aromasin 40mg/day

First day post injection through today, Day 10 post injection - NOTHING

Day 10 (today) post last 0.2mL Prop Injection, I wake up sick, headache, puking, Hot flashes, cant sleep, shriveled dick and balls. Start my PCT, hoping I will feel better, 40mg Nolva/day.

I didn’t stop puking and feeling sick So I injected 0.1mL Test Prop. I didn’t feel any better until a few hours later.


has anyone else felt this sick all of sudden when their test level probably hit 0? Is this because I had NOT started PCT yet? If I had, would I still have been this sick?
Can I continue PCT? It was such a small amount of Test, 10mg, and my Test levels were probably 0 before that.

Really appreciate your advice, and I know that a 6 month cycle was bad.


This can happen if your test is bad or undercooked, is this your first time buying from the source?

Maybe others can chime in.


I’ve never had my test levels hit 0 that I’m aware of, but don’t see how it would/could cause what you felt. Sounds like you got sick unrelated. I’d continue with your pct and not be reckless.


It’s not a steak.
It can crash (come out of solution) though.


multiple examples from just googling for 5mins…

“Been running Test E. (500mg/w) and Test P as a kickstarter (100mg EoD) for almost 3 weeks now.
Every time I pin the Test E, a few hours later I have a chesty cough. I don’t have any other symptoms, but it’s kind of annoying to deal with. I’ve heard about ‘Test flu’, but from what I’ve read, the symptoms are far more severe. Anyone else had anything similar from Test E? Could it perhaps be the gear, because it’s legit (I know the guy) but not pharma.”


  1. happened to me on one of my first test only cycles, had what i guess was a bad batch of test E. Bad pip and test flu after almost every pin regardless of how i did it.

  2. Doesn’t sound like test flu. You’ll know when you have that because it’s exactly what it says it is…the flu. Couldn’t tell you what your issue might be, but the gear might be poorly mixed or bunk. I’d get your bloods done asap

3.Get a new source. Tons of guys put up with “test flu”, because you’re “supposed” to get it. Not really, if any of you have ever used proper Pharma or a very good UGL source, there’s hardly a pip (even with prop, which is usually due to a higher alcohol content), and no sickness.

  1. Try pharm grade and see if this happens. It is likely an allergic reaction to impurities in your underground stuff.

mr scientist.


Interesting, I’ve heard of test flu several times, just never experienced it myself. Thanks for sharing. Do you think that 10 days after his last shot of prop he got test flu?
Btw the poster you quoted is dead wrong about human grade prop vs ug, though pharma is definitely on point it hurts just as bad as the worst ugl. Ugl’s often play around with the bb (stabalizer), guaiacol (stabalizer) and ba which has bacteriostatic properties but does not kill growth, but luckily a clean oil solution of a steroid, without particulate matter, completely lacks nutrients needed for bacteria to grow: for example there are no sources of nitrogen, potassium, phosphorus etc which are absolutely required for bacterial growth. The compounding pharmacies and drug c ompanies follow a safe standard to maximize ease, shelf life. Etc and tried and true practice. Ugl’s often end up with sterile gear that can be less painful (they want repeat customers) but often use EO as a stabalizer, especially with high milligram gear, which done don’t react well too. Sorry I’m rambling but point is pharm grade is no less painful than ugl and often more painful (always legit though!). I’d never recommend ugl over U.S. pharm but wanted to clear some mythicalism.



I slowly started feeling less sick over the rest of the day, though still having a huge migrane and naseau from it throughout. The next day, I injected another 0.2mL test-p and 100 IU HCG and felt back to normal, though not better than normal which I felt on cycle.

Then I started PCT the day after that. I felt shitty again after a few days, but not as bad as the first crash a week before. Am now starting week 3 of PCT of Nolva/Aromasin and feel back to normal like pre-cycle self, which is very obviously just mediocre feeling.

I conclude that the sickness was in fact due to Test Crashing to 0.